# SDR I5PA20090804

- Difficulty date: August 6, 2009
- Submitted: August 23, 2009
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727223
- Aircraft serial: 22462
- Aircraft time: 60,678 hours, 29,375 cycles
- Engine: Pwa JT8D217
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1009-1045
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5C CHECK AND INSP, CORROSION WAS FOUND ON THE SKIN INTERNAL SURFACE WHICH WAS UNDER THE PREVIOUS SKIN REPAIR DOUBLER FROM BS 1009 TO BS 1045 AND BETWEEN S-27L AND S-28R. REPAIRED IAW EI-727-090704.
